Quantum systems and representation theorem

Dosi, Anar
In this paper we investigate quantum systems which are locally convex versions of abstract operator systems. Our approach is based on the duality theory for unital quantum cones. We prove the unital bipolar theorem and provide a representation theorem for a quantum system being represented as a quantum -system.
Citation Formats
A. Dosi, “Quantum systems and representation theorem,” POSITIVITY, vol. 17, no. 3, pp. 841–861, 2013, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/63730.